# SDR AALA981519

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM UPPER CAP CORRODED AND CRACKED, STATION 344 RBL 10 TO RBL 22.  REMOVED CORRODED SECTION OF FLOORBEAM UPPER CAP STATION 344 RBL 10 TO RBL 58.  INSTALLED REPAIR PART PER 53-10-8.  (M)
